Doctor insights on:
Does Lorazepam Cause Weight Gain
It is possible: Fluoxetine is an ssri anti-depressant, anti-anxiety medication that can cause weight changes as a possible side effect. In most of my patients, weight changes have been minor. However, some patients report larger weight changes, including more significant weight gain or weight loss. If you are gaining weight and concerned about it, talk to your doctor. ...Read more
Rare wt gain Ativan (lorazepam): Lorazepam if anything more commonly although not all that commonly causes weight loss. On those extremely rare occasions where it can cause weight gain, the weight gain tends to be rapid and it is quite obvious that it is due to the medication. If you notice rapid weight gain obviously tell your practitioner as soon as possible so that is an alternative treatment can be found. ...Read more
Promethazine or: Phenergan is an anti-histamine which is used to treat allergies, motion sickness, nausea, vomiting, control of pain. Its most common side effects are drowsiness, dizziness, constipation, dry mouth and blurred vision. But weight gain is not uncommonly reported...the drug may interact with appetite suppression mechanisms. Extra care should be taken to carefully monitor food intake/increase activity ...Read more
Risperidone: Metabolic changes, as seen by dose-dependent elevations of cholesterol, triglyceride, LDL and VLDL concentrations within 6 weeks of risperidone therapy, are other atypical features seen in our patient. The combination of increasing weight along with abdominal adiposity and dyslipidaemic changes may herald the onset of metabolic syndrome. ...Read more
Does Requip cause weight gain? Does Gabapentin cause weight gain? Does Lyrica (pregabalin) cause weight gain? Thanks!
- Talk to a doctor live online for free
- Does temazepam cause weight gain?
- Does clomid cause weight gain?
- Does silenor cause weight gain?
- Ask a doctor a question free online
- Does viibryd cause weight gain?
- Does progestin cause weight gain?
- Does cystocele cause weight gain?
- Does the implant cause weight gain?
- Talk to a neurologist online